# SDR DXTA2025120806001

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 8,447 hours, 6,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS TURN ON WHEN ARMED, & FLICKER IN FLT.  REPLACED BOTH EMERGENCY LIGHT BATTERY PACKS DUE TO NOT HOLDING CHARGE & OPS CHKD GOOD IAW AMM 33-52-01.
